Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is Cymbalta good for anxiety and peripheral neuropathy?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2004
Answered : 2877 Questions
Question
Hi, I have been diagnosed and dealing with Neuropathy of the feet for several years (not relating to diabeties).
I tried Lyrica in the past with no success and stopped taking meds for this but has gotten so bad I need to try something else. I also take Xanax for anxiety which helps that issue but caused extreme fatigue. In researching this topic I found Cybalta is used for both. Do you have an opinion on this?
Tue, 12 Jun 2018 in Brain and Spine
 
 
Answered by Dr. Erion Spaho 45 minutes later
Brief Answer:
Yes, Cymbalta is a good possibility.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

Yes, Cymbalta (duloxetine) is a new antidepressant drug that has been shown effective for both, anxiety and depression disorder and symptoms related to peripheral neuropathy.

It is a prescription drug, so, you need to discuss with your Doctor about prescribing and using it.

The optimal dose for these conditions is 60 mg/daily.

Hope you found the answer helpful

Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor